# SDR IXXA96148

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 57,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT WING CENER LEADING EDGE SLOT PLATING WAS FOUND CORRODED.  REPAIR OF THE PLATING WAS ACCOMPLISHED IAW FAA DER APPROVED DRAWING B12-R02.  (M)
